# SDR VNAA202504020002

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320225
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM (RBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.   COCKPIT FLOOR LONGITUDINAL BEAM (RBL12) TO CROSSBEAM FS 280. FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-1951 REV. - - .
